Sur un problème parabolique-elliptique
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 33 (1999) no. 1, p. 121-127
@article{M2AN_1999__33_1_121_0,
     author = {Benilan, Philippe and Wittbold, Petra},
     title = {Sur un probl\`eme parabolique-elliptique},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {33},
     number = {1},
     year = {1999},
     pages = {121-127},
     zbl = {0922.35080},
     mrnumber = {1685748},
     language = {fr},
     url = {http://www.numdam.org/item/M2AN_1999__33_1_121_0}
}
Benilan, Philippe; Wittbold, Petra. Sur un problème parabolique-elliptique. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 33 (1999) no. 1, pp. 121-127. http://www.numdam.org/item/M2AN_1999__33_1_121_0/

[1] H.W. Alt and S. Luckhaus, Quasi-linear elliptic-parabolic differential equations. Math. Z. 183 (1983) 311-341. | MR 706391 | Zbl 0497.35049

[2] Ph. Bénilan, M.G. Crandall and A. Pazy, Evolution equations governed by accretive operators, Book in preparation.

[3] Ph. Bénilan and P. Wittbold, On mild and weak solutions of elliptic-parabolic problems. Adv. Diff. Equ. 1 (1996) 1053-1073. | MR 1409899 | Zbl 0858.35064

[4] M.G. Crandall and T. Liggett, Generation of semigroups of nonlinear transformations on general Banach spaces. Amer. J.Math. 93 (1971) 265-298. | MR 287357 | Zbl 0226.47038